Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 85, NWS Springfield, MO

May 15, 2007Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 15, 2007, 2:12 PM CDT for Shannon County, Missouri. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2007, 2:12 PM CDT (19:12 UTC)
Expired
May 15, 2007, 3:30 PM CDT
In force
78 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Shannon County, MO

The radar

The St Louis radar (KLSX), 177 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 151911
SVRSGF
MOC203-152030-
/O.NEW.KSGF.SV.W.0085.070515T1912Z-070515T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT TUE MAY 15 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 330 PM CDT.

* AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES WEST OF
  AKERS TO 20 MILES NORTHWEST OF TERESITA TO 17 MILES WEST OF
  TERESITA...MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BIRCH TREE BY 300 PM CDT.
  EMINENCE BY 310 PM CDT.
  WINONA BY 320 PM CDT.

THE TOWNS OF AKERS...TERESITA...MONTIER...ROUND SPRING...ALLEY
SPRING...WEST EMINENCE AND MIDRIDGE ARE ALSO IN THE PATH OF THESE
SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3741 9165 3741 9165 3741 9121 3724 9117
      3711 9105 3709 9123 3707 9125 3706 9123
      3697 9124 3697 9166

$$

CRAMER
5 follow-up statements
000 
WWUS53 KSGF 151927
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 PM CDT TUE MAY 15 2007

MOC203-152030-
/O.CON.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
227 PM CDT TUE MAY 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SHANNON COUNTY...

AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
AKERS TO 9 MILES SOUTHWEST OF AKERS TO 8 MILES NORTHWEST OF
TERESITA...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BIRCH TREE BY 240 PM CDT.
  EMINENCE BY 250 PM CDT.
  WINONA BY 255 PM CDT.

THE TOWNS OF MONTIER...ROUND SPRING...ALLEY SPRING...WEST EMINENCE
AND MIDRIDGE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3741 9165 3741 9165 3741 9121 3724 9117
      3711 9105 3709 9123 3707 9125 3706 9123
      3697 9124 3697 9166

$$

SCHAUMANN
000 
WWUS53 KSGF 151949
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT TUE MAY 15 2007

MOC203-152030-
/O.CON.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
248 PM CDT TUE MAY 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SHANNON COUNTY...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM AKERS TO 7 MILES
SOUTH OF MONTIER...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EMINENCE BY 300 PM CDT.
  WINONA BY 305 PM CDT.

THE TOWNS OF ROUND SPRING...WEST EMINENCE AND MIDRIDGE ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3741 9165 3741 9165 3741 9121 3724 9117
      3711 9105 3709 9123 3707 9125 3706 9123
      3697 9124 3697 9166

$$

SCHAUMANN
000 
WWUS53 KSGF 152003
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT TUE MAY 15 2007

MOC203-152030-
/O.CON.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
302 PM CDT TUE MAY 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SHANNON COUNTY...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF MIDRIDGE TO EMINENCE TO 6 MILES SOUTH OF WINONA...MOVING EAST AT
40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN 
SHANNON COUNTY.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3741 9165 3741 9165 3741 9121 3724 9117
      3711 9105 3709 9123 3707 9125 3706 9123
      3697 9124 3697 9166

$$

SCHAUMANN
000 
WWUS53 KSGF 152018
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT TUE MAY 15 2007

MOC203-152030-
/O.CON.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
318 PM CDT TUE MAY 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EASTERN SHANNON COUNTY...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MIDRIDGE TO 10 MILES EAST OF EMINENCE TO 6 MILES SOUTHEAST OF
WINONA...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
SHANNON COUNTY.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3698 9142 3741 9133 3741 9121 3724 9117
      3711 9105 3709 9123 3707 9125 3706 9123
      3697 9124

$$

SCHAUMANN
000 
WWUS53 KSGF 152028
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT TUE MAY 15 2007

MOC203-152037-
/O.EXP.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
327 PM CDT TUE MAY 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHANNON COUNTY EXPIRES
AT 330 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

RADAR INDICATED THAT WIND GUSTS TO 40 MPH WILL STILL BE POSSIBLE 
OVER EXTREME EASTERN SHANNON COUNTY THROUGH 345 PM.

LAT...LON 3698 9142 3741 9133 3741 9121 3724 9117
      3711 9105 3709 9123 3707 9125 3706 9123
      3697 9124

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 10:11 AM CDT, 4 hours 1 minute earlier.

Area forecast discussion, May 15, 10:11 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 AM CDT TUE MAY 15 2007

....MESOSCALE CONVECTIVE DISCUSSION...
CONDITIONS ARE BECOMING LIKELY FOR AN EPISODE OF MARGINALLY SEVERE
THUNDERSTORMS.  RUC AND LAPES DERIVED 0-1KM COMPUTED CAPE ARE
SUGGESTING VALUES RANGING FROM 500-1000 J/KG EAST OF ONGOING
CONVECTION/COLD POOL.  LATEST RADAR RETURNS SHOW UPDRAFTS BEGINNING
TO FIRE CLOSER TO THE EDGE OF THE COLD POOL...INDICATING INCREASING
DESTABILIZATION WITHIN THE LOWER TROP.  THIS WOULD ALSO SUGGEST A
GRADUAL INTENSIFICATION IN UPDRAFT STRENGTH AS CONVECTION SHIFTS
EAST INTO INCREASINGLY UNSTABLE AIR.  0-6KM WIND SHEAR IS VERY WEAK
WITH ONLY ABOUT 15-25KTS OF MAGNITUDE ALONG VECTORS.  THIS
ENVIRONMENT WOULD SUGGEST THAT THE MAIN HAZARDS WILL BE HAIL UP TO
THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH.  A
SERIES OF SEVERE THUNDERSTORM WARNINGS IS LIKELY TO OCCUR ACROSS THE
CENTRAL AND EASTERN OZARKS AS THE DAY PROGRESSES.  STAY TUNED.

CRAMER

&&

.AVIATION...

FOR THE 06Z TAFS...

LOOKING FOR VFR CONDITIONS THROUGH THE INITIAL 6 HOURS OF THE
FORECAST AT BOTH JLN/SGF WITH VFR CEILINGS FROM CONVECTION IN THE
PLAINS OVERSPREADING THE AREA.  COLD FRONT EXPECTED TO ARRIVE DURING
THE EARLY TO MID AFTERNOON HOURS WITH CONVECTION POSSIBLE FROM
AROUND 16Z TO 22Z TODAY.  COULD SEE SOME MVFR CONDITIONS DEVELOPING
WITH THE CONVECTION DURING THE AFTERNOON.  HAVE KEPT IN VFR CEILINGS
BEHIND THE FRONT DURING THE EVENING HOURS.  WINDS WILL VEER
THROUGHOUT THE DAY FROM SOUTH TO NORTHWEST BEHIND THE FRONT.  COULD
SEE GUSTS ALONG AND BEHIND THE FRONT DURING THE DAYLIGHT HOURS UP
AROUND 20 TO 22 KTS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 15, 1:18 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 PM CDT TUE MAY 15 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
118 PM CDT TUE MAY 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  WIND GUSTS IN EXCESS OF 60 MPH.
  HAIL TO THE SIZE OF QUARTERS.
  LOCALLY HEAVY RAINFALL.

  AREAS AFFECTED AND TIMING:

  SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE INTO AREAS
  EAST OF A LINE FROM VIENNA TO WAYNESVILLE TO LAMPE THROUGH EARLY
  EVENING.

  DISCUSSION:

  A COLD FRONT WILL CONTINUE TO MOVE INTO EASTERN MISSOURI THIS
  AFTERNOON. THUNDERSTORMS ARE EXPECTED EAST OF A LINE FROM VIENNA
  TO WAYNESVILLE TO LAMPE THROUGH EARLY EVENING. MARGINALLY SEVERE
  THUNDERSTORMS ARE ANTICIPATED. IN ADDITION TO FREQUENT CLOUD TO
  GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL...HAIL TO THE SIZE
  OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE.

  LOCALLY HEAVY RAINFALL INTERACTING WITH VERY MOIST SOIL
  CONDITIONS ACROSS EXTREME SOUTHEAST KANSAS AND PORTIONS OF WEST
  CENTRAL MISSOURI MAY LEAD TO FLOODING OF LOW LYING AREAS NEAR
  RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH EARLY EVENING
 EAST OF A LINE FROM VIENNA TO WAYNESVILLE TO LAMPE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, May 15, 11:49 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 AM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     TSTM WND DMG     3 S BOIS DARC          37.21N 93.51W
05/15/2007                   GREENE             MO   PUBLIC

            LARGE OAK TREE BLOWN DOWN

&&

MTERRY
Local storm report, May 15, 11:49 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF EVENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 AM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     3 S BOIS DARC          37.21N 93.51W
05/15/2007                   GREENE             MO   PUBLIC

            LARGE OAK TREE BLOWN DOWN

&&

MTERRY
Local storm report, May 15, 12:11 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 PM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     FLOOD            PITTSBURG               37.41N 94.70W
05/15/2007                   CRAWFORD           KS   LAW ENFORCEMENT

            STREET FLOODING IN PITTSBURG

&&

MTERRY
Local storm report, May 15, 12:24 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     HAIL             1 NW FORSYTH            36.70N 93.13W
05/15/2007  M0.88 INCH       TANEY              MO   PUBLIC

1220 PM     HAIL             NIXA                    37.04N 93.29W
05/15/2007  E0.25 INCH       CHRISTIAN          MO   PUBLIC

&&

MTERRY
Special weather statement, May 15, 1:10 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CDT TUE MAY 15 2007

MOZ096-151915-
DOUGLAS-
110 PM CDT TUE MAY 15 2007

...SIGNIFICANT WEATHER ALERT FOR DOUGLAS COUNTY UNTIL 215 PM CDT...

AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
MANSFIELD TO 10 MILES SOUTH OF AVA...OR ALONG A LINE EXTENDING FROM 8
MILES NORTH OF AVA TO 10 MILES SOUTH OF AVA...MOVING EAST AT 25 MPH.

PEOPLE IN DOUGLAS COUNTY...INCLUDING THE CITY OF AVA...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

CRAMER
Local storm report, May 15, 2:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 PM CDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      6 N REEDS SPRING        36.84N 93.38W
05/15/2007                   STONE              MO   EMERGENCY MNGR

            BASS HOLLOW ROAD WAS CLOSED DUE TO FLASH FLOODING. THE
            FLOODING OCCURRED ON JOHN HOLLOW CREEK AT THE
            INTERSECTION OF HIGHWAY 176 AND 13.

&&

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 10:13 AM CDTSevere Thunderstorm WarningSGFBarton, Dade57 min
May 15, 11:27 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Webster22 min
May 15, 12:02 PM CDTSevere Thunderstorm WarningSGFLaclede26 min
May 15, 12:19 PM CDTSevere Thunderstorm WarningSGFChristian56 min
May 15, 1:01 PM CDTSevere Thunderstorm WarningSGFPhelps59 min
May 15, 1:54 PM CDTSevere Thunderstorm WarningSGFTexas66 min
May 15, 2:05 PM CDTFlash Flood WarningSGFStone3 hr
May 15, 2:53 PM CDTSevere Thunderstorm WarningSGFDent43 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.